MathSciNet Relay Station
MathSciNet bibliographic data
MR1277506 (95j:30039) 30F35
Schmutz, Paul Congruence subgroups and maximal Riemann surfaces. J. Geom. Anal. 4 (1994), no. 2, 207–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement